# SDR REXA2020030400311

- Difficulty date: February 17, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 25,209 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R3878313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 TRANSVERSE BEAM CAP IS CORRODED AT RBL 40 AROUND OUTBOARD WINDSCREEN MOUNT.
REPLACED CORRODED ANGLE AND REINSTALLED RELATED STRUCTURAL PARTS IAW CRJ 200 SRM 51-42-21, CRJ 200 SRM 51-42-13 AND CRJ 200 SRM 51-42-06. WVAC STAMP
